# SDR DALA2023042403161

- Difficulty date: April 19, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- Aircraft time: 132,594 hours, 19,356 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 184 FOUND NO.2 STRUT FWD UPR SPAR WEB CUTOUT CRACK AT NAC STA 188.00 AND 193.00. CORRECTIVE ACTION: THE CRACK AT NSTA 177 RBL 3, LENGTH 1.5" ; NSTA 175 RBL 1, LENGTH 0.5" AREA TRIMED OUT AND APPLY DOUBLER REPAIR WITH 2024T3 -0.125"CLAD ALUMINIUN SHEET AS PER PRI 687875-14 (2726621)
